# SDR ASOA03533

- Difficulty date: October 24, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: M23902988487
- Condition: Shorted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 4393 - DURING CRUISE FROM ATL-BTR, APPROXIMATELY 31,000 FT, RECEIVED AN AURAL BRAKE OVERHEAT MASTER WARNING AND A BRAKE OVERHEAT EICAS WARNING.  DURING DESCENT WHEN THE AIRSPEED SLOWED TO 220 EXTENDED THE MLG AND CONSULTED THE QRH.  THE RT INBOARD BRAKE WAS IN THE RED WITH NR NUMBER INCREASING RAPIDLY.  WITH THE GEAR DOWN THE TEMP DECREASED AND THEN INCREASED TO TWENTY AND THE BRAKE TEMP MONITORING SYS BECAME ERRATIC.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS LANDED SAFELY IN BTR.  MAINTENANCE CLEANED EXCESSIVE MOISTURE OUT OF THE BRAKE TEMP SENSOR CONNECTOR AND RESET THE PUSH PIN IN THE TC06P1 AND FOUND PIN A SHORTING AGAINST THE CASE OF THE SENSOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
